MAUDE Adverse Event Report: BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 5MM(D) X 7.5MM(P) X 8MM(H); ENCODE HEALING ABUTMENT

BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 5MM(D) X 7.5MM(P) X 8MM(H); ENCODE HEALING ABUTMENT
Model Number IEHA578
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Implant passed the stability test.Encode abutment was placed to ios for restoration.The encode screw became stripped and was unable to be removed from the implant.Implant was removed.Tooth site #2 (universal).
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).
 
Event or Problem Description
Tooth site #20 is reported.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information to 0001038806 - 2022 - 01172.Customer follow up resulted in item number, lot number and tooth number.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The product was returned, and the reported event was confirmed as the returned product was identified as stuck and would not disengage during inspection.Based on the evaluation, device malfunction has occurred.However, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimvie.Dhr review for the concomitant had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.Complaint history review was performed for the concomitant for similar events and no other complaint were identified.Dhr review for the reported item had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.Complaint history review was performed for the reported item for similar events and no other complaint were identified.A definitive root cause could not be determined.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 5MM(D) X 7.5MM(P) X 8MM(H)
Common Device Name
ENCODE HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15148662
Report Number0001038806-2022-01172
Device Sequence Number5553135
Product Code NHA
UDI-Device Identifier00844868004868
UDI-Public(01)00844868004868(17)260916(10)1248705
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2026
Device Model NumberIEHA578
Device Catalogue NumberIEHA578
Device Lot Number1248705
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer08/02/2022
12/30/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date08/04/2022
01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOST610
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale